# SDR 0003939751

- Difficulty date: October 14, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 73,471 hours, 66,598 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND EMERGENCY LIGHTS CHARGER CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER AND IT TRIPPED AGAIN.  REPLACED A WIRE SHORTING TO GROUND.  OPERATIONAL CHECK NORMAL.
